Volume 12, Issue 1
Improved Inexact Alternating Direction Methods for a Class of Nonlinear Complementarity Problems

Jiewen He, Hua Zheng & Seakweng Vong

East Asian J. Appl. Math., 12 (2022), pp. 125-144.

Published online: 2021-10

Preview Full PDF 296 5945
Export citation
  • Abstract

Three types of improved inexact alternating direction methods for solving nonlinear complementarity problems with positive definite matrices and nonlinear terms are proposed. The convergence of the methods is proven. Numerical examples confirm the theoretical analysis and show that the methods have advantages over similar existing methods, especially in large size problems.

  • Keywords

Inexact alternating direction method, nonlinear complementarity problem, successive overrelaxation, iterative method, symmetric positive definite.

  • AMS Subject Headings

90C33, 65F10, 65F50, 65G40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-12-125, author = {He , Jiewen and Zheng , Hua and Vong , Seakweng}, title = {Improved Inexact Alternating Direction Methods for a Class of Nonlinear Complementarity Problems}, journal = {East Asian Journal on Applied Mathematics}, year = {2021}, volume = {12}, number = {1}, pages = {125--144}, abstract = {

Three types of improved inexact alternating direction methods for solving nonlinear complementarity problems with positive definite matrices and nonlinear terms are proposed. The convergence of the methods is proven. Numerical examples confirm the theoretical analysis and show that the methods have advantages over similar existing methods, especially in large size problems.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.150421.290721}, url = {http://global-sci.org/intro/article_detail/eajam/19924.html} }
TY - JOUR T1 - Improved Inexact Alternating Direction Methods for a Class of Nonlinear Complementarity Problems AU - He , Jiewen AU - Zheng , Hua AU - Vong , Seakweng JO - East Asian Journal on Applied Mathematics VL - 1 SP - 125 EP - 144 PY - 2021 DA - 2021/10 SN - 12 DO - http://doi.org/10.4208/eajam.150421.290721 UR - https://global-sci.org/intro/article_detail/eajam/19924.html KW - Inexact alternating direction method, nonlinear complementarity problem, successive overrelaxation, iterative method, symmetric positive definite. AB -

Three types of improved inexact alternating direction methods for solving nonlinear complementarity problems with positive definite matrices and nonlinear terms are proposed. The convergence of the methods is proven. Numerical examples confirm the theoretical analysis and show that the methods have advantages over similar existing methods, especially in large size problems.

Jiewen He, Hua Zheng & Seakweng Vong. (2021). Improved Inexact Alternating Direction Methods for a Class of Nonlinear Complementarity Problems. East Asian Journal on Applied Mathematics. 12 (1). 125-144. doi:10.4208/eajam.150421.290721
Copy to clipboard
The citation has been copied to your clipboard